# SDR DALA13030813162

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 18,428 hours, 9,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blanking Plate
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AFT L2 GIRT BAR FITTING BLANKING PLATE CORRODED 3" X 1".  INSTALLED NEW BLANKING PLATE.
